MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID, LARGE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID, LARGE
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported via the surgical outcome system that a patient had previous shoulder procedure.The patient experienced loosening of the implant on the humeral side that was unrelated to any trauma.The patient underwent a revision to a different type of arthroplasty.Patient is ongoing and improving.No further information was provided from the surgical outcome system.Further investigation is in process.Additional information obtained 04/14/2020: patient underwent a right total shoulder arthroplasty and open bicep stenosis procedure on (b)(6) 2016.Patient began experiencing pain issues in (b)(6) 2018.On (b)(6) 2020 the same surgeon performed a revision procedure at the same facility.The revision procedure was an open surgery, revision to reverse replacement.Explanted part numbers are not yet known.Patient study id is (b)(6).Additional information obtained 04/22/2020: the following are the implant part numbers from the original (b)(6) 2016 procedure.All of the devices listed were explanted during the revision procedure on (b)(6) 2020.The device disposition is unknown.: ar-9106-03 univers vaultlock glenoid (lot 1027261550), ar-9150-19p univers ii humeral head (lot 150084918), ar-9100-12s univers apex humeral stem (lot 10019413).

Brand Name
UNIVERS VAULTLOCK GLENOID, LARGE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10055580
Report Number1220246-2020-01832
Device Sequence Number16847185
Product Code KWS
UDI-Device Identifier00888867239333
UDI-Public00888867239333
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberUNIVERS VAULTLOCK GLENOID, LARGE
Device Catalogue NumberAR-9106-03
Device Lot Number1027261550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;